See Alike in...

Alike App

Browser

LochNessMonster

344d

I have type 1 CRPS in foot. Currently on gabapentin for the tremors but now my foot has started "locking" in position. I am currently taking norflex, but it is not relaxing my foot. Has anyone else had this problem and got some ideas of how to deal with it?

Top reply
    • Ava.Taylor

      214d

      Sounds like dystonia. I have the same problem with my right leg. I haven’t been able to find anything that works so I wouldn’t mind advice is anyone else has anything.

    • Ava.Taylor

      214d

      Sounds like dystonia. I have the same problem with my right leg. I haven’t been able to find anything that works so I wouldn’t mind advice is anyone else has anything.

    • SecondChance

      338d

      I have the tremors but I haven't had any locking. Dude CRPS is just terrible. I am on a few things so Manage some pain. Still breaks through

    • Honeybee1849

      343d

      My foot and hands do the same thing where they lock in a position...I go see pain management for a trigger point injection when it happens and I can't manually unlock it with massage

    • SecondChance

      343d

      Have you tried TENS?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned experiencing similar issues with their CRPS-affected leg, causing them to trip often. They did not mention a specific solution for the "locking" issue, but they take Topamax and Gabapentin for their symptoms. It's important to consult your doctor for personalized advice and treatment options.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion